Alert archive / Nebraska / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Oct 3, 2013, 10:45 PM CDT for Lancaster County, Saline County, Seward County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2013, 10:45 PM CDT (03:45 UTC)
- Expired
- Oct 4, 2013, 4:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lancaster County, NE, Saline County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
259 WGUS53 KOAX 040345 FFWOAX NEC109-151-159-040945- /O.NEW.KOAX.FF.W.0022.131004T0345Z-131004T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1045 PM CDT THU OCT 3 2013 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * FLASH FLOOD WARNING FOR... SALINE COUNTY IN SOUTHEAST NEBRASKA... SOUTHERN SEWARD COUNTY IN SOUTHEAST NEBRASKA... SOUTHERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 445 AM CDT FRIDAY * AT 1041 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CRETE...FRIEND...HICKMAN...DORCHESTER...ROCA...DENTON...SPRAGUE AND CORDOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4072 9737 4076 9653 4057 9653 4047 9736 $$ MILLER
2 follow-up statements
534 WGUS73 KOAX 040430 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1130 PM CDT THU OCT 3 2013 NEC109-151-159-040945- /O.CON.KOAX.FF.W.0022.000000T0000Z-131004T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALINE NE-SEWARD NE-LANCASTER NE- 1130 PM CDT THU OCT 3 2013 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FRIDAY FOR SALINE...SOUTHERN SEWARD AND SOUTHERN LANCASTER COUNTIES... AT 1127 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS MUCH OF THE WARNED AREA. THE HEAVIEST RAIN AT AROUND 1127 PM WAS OCCURRING ACROSS SOUTHERN LANCASTER COUNTY. RADAR INDICATED THAT THREE TO FIVE INCHES OF RAIN HAD FALLEN THURSDAY EVENING ACROSS NORTHERN SALINE AND SOUTHERN LANCASTER COUNTIES. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CRETE... FRIEND...HICKMAN...DORCHESTER...ROCA...DENTON...SPRAGUE AND CORDOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4072 9737 4076 9653 4057 9653 4047 9736 $$ MILLER
702 WGUS73 KOAX 040611 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 111 AM CDT FRI OCT 4 2013 NEC109-151-159-040620- /O.CAN.KOAX.FF.W.0022.000000T0000Z-131004T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALINE NE-SEWARD NE-LANCASTER NE- 111 AM CDT FRI OCT 4 2013 ...THE FLASH FLOOD WARNING FOR SALINE...SOUTHERN SEWARD AND SOUTHERN LANCASTER COUNTIES IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. BE ALERT FOR PONDING ON ROADWAYS TONIGHT. LAT...LON 4072 9737 4076 9653 4057 9653 4047 9736 $$ MAYES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 6:12 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Oct 3, 6:12 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 612 PM CDT THU OCT 3 2013 .AVIATION...00Z TAFS FOR KOFK...KLNK AND KOMA. A COLD FRONT DRIFTING SOUTH INTO SOUTHEAST NEBRASKA MAY TRIGGER THUNDERSTORMS THIS EVENING...GENERALLY SOUTH OF TAF SITES. HOWEVER A STRENGTHENING LOW LEVEL JET WILL RIDE OVER THE FRONT OVERNIGHT...AND WILL TRIGGER SHOWERS AND A FEW THUNDERSTORMS NEAR ALL TAF SITES BETWEEN 04Z AND 12Z. AREAS OF MVFR CIGS WILL LIKELY DEVELOP NEAR KOFK OUTSIDE OF THUNDERSTORMS AREAS. BUT THE COLD FRONT WILL LIFT BACK NORTH DURING THE MORNING...AND WILL SCOUR OUT LOW CLOUDS BY 18Z. EXPECT VFR CONDITIONS AFTER 18Z WITH SOUTH WINDS AVERAGING 15 TO 25 KT. DERGAN && .PREV DISCUSSION... /ISSUED 315 PM CDT THU OCT 3 2013/ SHORT TERM...TONIGHT THROUGH SUNDAY. CONVECTIVE EVOLUTION THROUGH FRIDAY EVENING REMAINS PRIMARY CONCERN IN SHORT TERM AS POTENTIALLY ACTIVE PERIOD PERSISTS. APPEARS CONVECTIVE INITIATION OR EXPANSION THROUGH EVENING COULD OCCUR EITHER NORTH OF 19Z SFC BOUNDARY THAT WAS NORTH OF LINCOLN TO NEAR OMAHA THEN INTO WESTERN IA...OR IN A MORE UNSTABLE AREA IN CONGESTIVE CU AREA MOSTLY IN FAR SOUTHEAST/SOUTH CENTRAL NEBR. MORNING CONVECTION HAD STABILIZED MUCH OF THE AREA AND LATEST SPC MESOANALYSIS PAGE INDICATED STILL MODERATE AMOUNTS OF CIN REMAINED OVER SECOND...SRN...AREA. THUS...HIGHEST POPS WILL CONTINUE OVER NRN ZONES TONIGHT WHERE INCREASING JET PUNCHING TOWARD ERN NEBR SHOULD INCREASE COVERAGE...MOSTLY ELEVATED...THROUGH LATE EVENING. VARIOUS HOPWRF/4KM WRF 12Z-15Z MEMBERS SUPPORTED THAT NOTION. THAT SAID...IF CONVECTION DOES INITIATE SRN ZONES A SMALL WINDOW FOR LARGER HAIL/TORNADOES WOULD EXIST THROUGH EARLY EVENING...WITH SOME RAP/HRRR SUPPORT FOR THIS BUT LITTLE/NONE WITH EARLIER WRF MEMBERS. BASED ON LINGERING MLCAPE CIN...WIDESPREAD PRECIP CHANCES APPEARED SMALL SRN ZONES AND BULK OF RAIN EXPECTED TONIGHT NRN ZONES SHOULD FALL MOSTLY NORTH/NORTHEAST OF LAST NIGHTS RAIN...SO NO FLOOD WATCH AT THIS TIME. WITH STRONG UPPER LOW AND HIGH FOR THE SEASON MOISTURE/INSTABILITY IN PLACE ON FRIDAY...AFTN/EARLY EVENING SETTING UP POTENTIALLY ACTIVE. NAM CONTINUES TO BE THE SOMEWHAT FASTER/DRIER MODEL FOR OUR FORECAST AREA AND KEEPS PRECIP GENERATION GENERALLY E THRU N OF AREA. GFS/ECMWF REMAINED SLOWER WITH H85 DRYLINE...PLACING IT NEAR MO RIVER BY 00Z SAT. FORCING WILL BE STRONG WITH GFS AND EVEN QUICKER NAM INDICATING LIFT FROM H85-H7 FRONTOGENESIS MOVING INTO ERN ZONES IN 18Z-00Z PERIOD. MAIN QUESTION IS WHETHER MOISTURE PROFILES WILL EXIST TO ALLOW FOR CONVECTION IN OUR FA...WHICH...BASED ON FAVORED GFS/ECMWF...WILL. THUS...NAM POPS WERE DISCOUNTED AND EVEN GFS APPEARED TOO LOW ERN ZONES. OBVIOUSLY WILL CONTINUE TO MENTION SEVERE WEATHER THREAT IN HWO ALONG WITH POSSIBLE TORNADO RISK...ESPECIALLY IF SOME SORT OF A MORE WEST TO EAST BOUNDARY THAT WAS OVER CENTRAL ZONES THIS AFTN PERSISTS INTO HEATING HOURS. SYSTEM IS STRONG ENOUGH SO IT MAY HAVE SOME SUCCESS IN PULLING THIS BOUNDARY FARTHER NORTH. THUS BASED ON WARM ADVECTION EXPECTED N AND STRONG MIXING S...SOME SORT OF MAV/MET COMPROMISE MIGHT BE OK FOR TEMPS...BUT LOWER CONFIDENCE IN THIS NWRN ZONES. WINDY AND RAW STILL IN STORE FOR MUCH OF THE AREA ON SATURDAY AS UPPER SYSTEM SLOWS AND WORKS ACROSS FA. H85 TEMPS DROP BELOW ZERO WITH ECMWF SLIGHTLY COOLER...SO CAN/T RULE OUT SOME SNOW MIXING IN. BUT THICKNESS FORECAST OFFERED LITTLE SUPPORT AND WITH WELL MIXED BOUNDARY LAYER...WILL COUNT ON BLYR TEMPS JUST WARM ENOUGH TO KEEP ANY PRECIP LIQUID. THIS WELL MIXED AND STRONGLY WRLY COMPONENT AIRMASS COULD KEEP BULK OF LOW CLOUD COVER TO THE NORTH OF FAR SRN ZONES...BUT STILL SOME SUPPORT VIA RH CROSS SECTIONS TO INCREASE CLOUDS SRN ZONES AS WELL. GENERALLY KEPT TEMPS BELOW COOLER GUIDANCE VALUES. ECMWF REMAINED THE SLOWER MODEL IN EJECTING UPPER LOW AWAY FROM AREA SATURDAY NIGHT/SUNDAY AND STILL SUPPORTED SOME LINGERING POPS NRN ZONES SAT NIGHT. GENERALLY WENT BELOW TEMP GUIDANCE WITH SOME FREEZING TEMPS STILL POSSIBLE NERN ZONES...ALTHOUGH WIND/CLOUD COVER COULD LIMIT FROST POTENTIAL IF NOT FREEZE AS WELL. MODEST WARM ADVECTION WITH LESS CLOUDS EXPECTED SUNDAY WITH DECENT MIXING. EVEN COOLER ECMWF SUPPORTS MOST AREAS MAKING A RUN AT 12Z MEX NUMBERS BUT KEPT THEM JUST UNDER IN CASE SYSTEM DEPARTS A BIT SLOWER AND/OR CLOUDS LINGER MORE THAN FORECAST. CHERMOK LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. MEDIUM RANGE MODELS IN PRETTY GOOD AGREEMENT ADVERTISING MODERATING TEMPS THRU THE EXTENDED PDS IN RESPONSE TO AN UPPER RIDGE BUILDING ACROSS THE CNTRL CONUS. OVERALL EXPECT HIGHS/LOWS WILL REMAIN CLOSE TO NEAR NORMAL. OTHERWISE...GOING FCST HAS POPS IN PLACE WED THRU THURS IN ASSOCIATION WITH APPROACHING DEEP UPPER TROF AND ATTENDANT SFC BNDRY. POTENTIAL FOR PCPN DURING THAT TIME NOT ALL THAT CLEAR NOW GIVEN LATEST GFS/ECM/CMC SOLUTIONS HAVE SLOWED THE EWD PROGRESSION OF THE SYSTEM. WITH THIS IN MIND...FEEL COMPELLED AT THIS POINT TO REMOVE PCPN CHANCES DAYS 6 AND 7. DEE && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Oct 3, 5:27 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 527 PM CDT THU OCT 3 2013 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-041230- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 527 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE TONIGHT IN NORTHEAST NEBRASKA AND WESTERN IOWA NORTH OF A SLOW MOVING FRONT THAT WAS BETWEEN LINCOLN AND OMAHA LATE THURSDAY AFTERNOON. AN INCREASING LOW LEVEL JET SHOULD BRING AN INCREASING RISK OF THESE THUNDERSTORMS THROUGH LATE EVENING. A FEW OF THE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...BUT COVERAGE OF ANY HEAVY RAIN IS NOT EXPECTED TO BE WIDESPREAD OVER THE AREA. A LARGE UPPER LOW MOVING INTO WESTERN NEBRASKA FRIDAY AFTERNOON WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY AFTERNOON. STRONG FORCING AND SHEAR WITH THIS SYSTEM COULD PRODUCE SEVERE WEATHER AS A DRY LINE PUNCHES EAST. A LINE OF THUNDERSTORMS IS EXPECTED DEVELOP NEAR OR EAST OF A WAYNE TO WAHOO LINE BY MID AFTERNOON WITH THE ACTIVITY POSSIBLY LINGERING INTO EARLY EVENING IN WESTERN IOWA. LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS IN THIS LINE. A WARM FRONT COULD ALSO POSSIBLY EXIST NEAR OR NORTH OF HIGHWAY 30...THIS COULD ACT AS AN ADDITIONAL FOCUS FOR LARGER HAIL AND POSSIBLY A TORNADO GENERALLY ALONG OR EAST OF A WAHOO TO SIOUX CITY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY COLDER AIR WRAPPING IN BEHIND THIS SYSTEM COULD BRING FREEZING TEMPERATURES TO PARTS OF THE AREA SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED FRIDAY AFTERNOON MAINLY IN COUNTIES NEAR THE MISSOURI RIVER IN EASTERN NEBRASKA AND OVER WEST CENTRAL IOWA. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-041230- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 527 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING EITHER NEAR A SLOWLY SOUTHWARD MOVING COLD FRONT FROM JUST NORTH OF LINCOLN TO SOUTHEAST OF OMAHA OR BY ANOTHER BOUNDARY NEAR THE KANSAS BORDER. DUE TO LOW LEVEL SHEAR AND INSTABILITY PRESENT...IF STORMS DO MANAGE TO DEVELOP...THE STRONGER OF THEM COULD CONTAIN LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO. LATER TONIGHT ADDITIONAL THUNDERSTORMS COULD DEVELOP DUE TO AN INCREASING LOW LEVEL JET. SOME OF THESE STORMS COULD ALSO PRODUCE LARGE HAIL. HOWEVER...THE MAIN THREAT FOR THUNDERSTORMS LATER THIS EVENING AND OVERNIGHT WOULD APPEAR TO SHIFT NORTH OF MUCH OF THE AREA. A LARGE UPPER LOW MOVING INTO WESTERN NEBRASKA FRIDAY AFTERNOON WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY AFTERNOON. STRONG FORCING AND SHEAR WITH THIS SYSTEM COULD PRODUCE SEVERE WEATHER AS A DRY LINE PUNCHES EAST. A LINE OF THUNDERSTORMS IS EXPECTED DEVELOP NEAR OR EAST OF A WAYNE TO LINCOLN AND BEATRICE LINE BY MID AFTERNOON WITH THE ACTIVITY POSSIBLY LINGERING INTO EARLY EVENING IN WESTERN IOWA. LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS IN THIS LINE. A WARM FRONT COULD ALSO POSSIBLY EXIST NEAR OR NORTH OF HIGHWAY 30...THIS COULD ACT AS AN ADDITIONAL FOCUS FOR LARGER HAIL AND POSSIBLY A TORNADO GENERALLY ALONG OR EAST NORTHEAST OF A WAHOO TO SIOUX CITY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY A FEW SEVERE STORMS COULD LINGER INTO THE 7 TO 9 PM TIMEFRAME FRIDAY EVENING...MAINLY FROM THE SOUTHEAST CORNER OF NEBRASKA INTO SOUTHWEST IOWA. LARGE HAIL AND DAMAGING WINDS ALONG WITH AN ISOLATED TORNADO THREAT ALL REMAIN POSSIBLE HAZARDS. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE THAT SPOTTERS MAY BE NEEDED THROUGH EARLY EVENING...GENERALLY EAST THROUGH SOUTHWEST OF OMAHA. SPOTTER ACTIVATION MAY NEEDED FRIDAY AFTERNOON MAINLY IN COUNTIES NEAR THE MISSOURI RIVER IN EASTERN NEBRASKA AND OVER WEST CENTRAL IOWA.
In the hours before
Local storm report, Oct 3, 10:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1026 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 6 S DORCHESTER 40.56N 97.11W
10/03/2013 M1.00 INCH SALINE NE EMERGENCY MNGR
&&
SKLocal storm report, Oct 3, 10:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1029 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TORNADO 4 NE HICKMAN 40.65N 96.57W
10/03/2013 LANCASTER NE STORM CHASER
&&
JBLocal storm report, Oct 3, 10:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1033 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TORNADO 4 ENE HICKMAN 40.65N 96.57W
10/03/2013 LANCASTER NE STORM CHASER
LARGE AMOUNT OF DEBRIS.
&&
JBLocal storm report, Oct 3, 10:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1037 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 5 S DORCHESTER 40.58N 97.11W
10/03/2013 M1.00 INCH SALINE NE EMERGENCY MNGR
ALONG WITH 55 MPH WINDS
&&
SKLocal storm report, Oct 3, 10:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1044 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TORNADO 1 S BENNET 40.67N 96.51W
10/03/2013 LANCASTER NE AMATEUR RADIO
HOME DESTROYED.
&&
JBLocal storm report, Oct 3, 10:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1045 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 3 W SPRAGUE 40.63N 96.80W
10/03/2013 LANCASTER NE EMERGENCY MNGR
TREES DOWN NEAR WAGON TRAIN LAKE
&&
SKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 8:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 9:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 30 min |
| Oct 3, 9:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 26 min |
| Oct 3, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 52 min |
| Oct 3, 9:42 PM CDT | Tornado Warning | OAX | Saline | 48 min |
| Oct 3, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 52 min |
| Oct 3, 9:59 PM CDT | Special Weather Statement | OAX | Cass, Sarpy | 31 min |
| Oct 3, 10:06 PM CDT | Tornado Warning | OAX | Lancaster | 24 min |
| Oct 3, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 30 min |
| Oct 3, 10:26 PM CDT | Tornado Warning | OAX | Lancaster, Otoe | 34 min |
| Oct 3, 10:28 PM CDT | Tornado Warning | OAX | Saline | 32 min |
| Oct 3, 10:40 PM CDT | Tornado Warning | OAX | Cass, Otoe | 35 min |
| Oct 3, 10:56 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 34 min |
| Oct 3, 11:01 PM CDT | Special Weather Statement | OAX | Platte | 29 min |
| Oct 3, 11:08 PM CDT | Tornado Warning | OAX | Cass | 37 min |
| Oct 3, 11:25 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 35 min |
| Oct 3, 11:30 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 30 min |
| Oct 3, 11:54 PM CDT | Special Weather Statement | OAX | Butler, Colfax | 51 min |
| Oct 4, 12:41 AM CDT | Special Weather Statement | OAX | Dodge, Saunders | 64 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | OAX | Colfax, Platte | 2 hr |
| Oct 4, 4:26 PM CDT | Special Weather Statement | OAX | Wayne | 34 min |
| Oct 4, 4:43 PM CDT | Tornado Warning | OAX | Stanton, Wayne | 32 min |
| Oct 4, 5:01 PM CDT | Tornado Warning | OAX | Cedar, Stanton, Wayne | 29 min |
| Oct 4, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 49 min |
| Oct 4, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 29 min |
| Oct 4, 5:22 PM CDT | Tornado Warning | OAX | Antelope, Knox | 38 min |
| Oct 4, 5:28 PM CDT | Tornado Warning | OAX | Wayne | 32 min |
| Oct 4, 5:37 PM CDT | Special Weather Statement | OAX | Otoe | 23 min |
| Oct 4, 5:37 PM CDT | Tornado Warning | OAX | Cedar, Knox | 23 min |
| Oct 4, 5:45 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 30 min |
| Oct 4, 5:45 PM CDT | Tornado Warning | OAX | Thurston | 45 min |
| Oct 4, 6:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Oct 4, 6:04 PM CDT | Tornado Warning | OAX | Thurston | 41 min |
| Oct 4, 6:23 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 37 min |
Nearby
Flash Flood Warnings in Nebraska, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.